# SDR COMA0760397

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 19,383 hours, 16,394 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pump
- Part number: 848847
- Part serial: MX654092
- Condition: Failed
- Location: Mlg
- Part time: 11,924 hours, 10,143 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5555 - GEAR DISAGREE MESSAGE, MAIN GEAR UP NOSE GEAR STILL HAS MARKS AND NOSE GEAR SOUNDED DOWN.  AIRCRAFT RETURNED TO GSO AND LANDED SAFELY.  REMOVED AND REPLACED 3B ACMP.
